MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Another similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cq2015a collamer three piece lens, +22.0 diopter, was received by the manufacturer damaged.The reporter indicated the lens was opened and not used.There was no patient contact or injury.They decided to use a different model lens prior to insertion.The reporter indicated the cause of the lens damage was unknown.
 
Additional Manufacturer Narrative
Additional data: h3: device evaluation: the lens was returned in liquid in lens vial.Visual inspection found the lens optic torn into two pieces.Corrected data: d10: device available for evaluation/returned to manufacturer: (b)(6) 2020.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key10075038
Report Number2023826-2020-01090
Device Sequence Number2917277
Product Code HQL
UDI-Device Identifier00841542102025
UDI-Public00841542102025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1